MathSciNet Relay Station
MathSciNet bibliographic data
MR1160274 (93h:65166) 65R20 (45E10 45L05 47B35 47G10)
Eggermont, P. P. B.; Lubich, Ch. Operational quadrature methods for Wiener-Hopf integral equations. Math. Comp. 60 (1993), no. 202, 699–718.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement